# SDR AALA202410085316

- Difficulty date: October 4, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 36,176 hours, 14,800 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M21909
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 8,660 hours, 3,801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DEFORMATION ON SLIDE AT PASSENGER CREW DOOR 831 (WHEN DOOR IS FULL OPE N THE MECHANISM, DOES NOT SECURE. REPLACED ESCAPE SLIDE DOOR 831.
